905.866 medical & health answers

Bleeding after abortion answers (933)

Page 1 from 94 Next >
Q: 

bleeding after abortion

A: That had to be a rough expierence for you. I had a similar thing happen to me a couple of years ago. I wouldn''t worry too much since it''s only been 5 or 6 weeks. Your body has been through some tough emotional and physical strains and it can take a while for your system to "reset" after any sort of trauma. If the doctor says that you''re doing well and she/he can''t see any problems at the moment, I''d listen to them and try to not stress about it. Everyone''s body is different- but only you know best if something is really wrong- if it persists for another month- I''d go back or maybe get a second opinion. In the meantime- maybe you could take this time to do something nice for yourself- get a massage, try to relax, pamper yourself a bit- you deserve...
Q: 

bleeding after abortion, period after abortion

A: Dear Kavita, Thank you for your question about what to expect with bleeding after abortion. It is normal to either bleed heavily or lightly after an abortion.  I would have no concerns about having a different bleeding experience after this abortion compared to your previous experience - it does not indicate a problem.   It can be very difficult to know when you have your next period after an abortion.  You can have irregular bleeding, spotting, or clots in the months after an...
Q: 

heavy bleeding after abortion, very early abortion

A: Dear Caitlin, Thank you for your question regarding heavy bleeding after a very early abortion at 4 weeks.  It is fairly common to have heavy bleeding with clots weeks or even a month after an abortion.  It simply indicates that there was some tissue remaining after the abortion, and that it was not completely expelled during the procedure.  This is normal, and not a complication.  The bleeding should resolve within days.  If it does not, you should get an evaluation to see if there is still a significant amount of tissue in the uterus....
Q: 

bleeding after abortion Pill, cramping after abortion pill

A: Dear Mary, Thank you for your question about bleeding and cramping after the abortion Pill. It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion Pill.  Sex stimulates the uterus to contract, and helps the uterus to expel any residual blood, tissue, or clots that are remaining in the uterus.  This should be seen as a positive sign, and need not make you worry.  Cramping that comes and goes is normal.  Cramping that is constant for more than 24 hours, keeps getting worse and does not respond to 800 mg of ibuprofen needs to be evaluated.  These symptoms can...
Q: 

bleeding after abortion pill, RU 486

A: Dear Jancy, The bleeding you are describing after taking the abortion pill (Ru 486) seems lengthy, and you should probably get a check up by the doctor who gave it to you.  Long term bleeding after the abortion pill is the most common complaint of women who try this method.  Intermittent bleeding, including clots, dark blood, red blood, spotting, heavy bleeding - is all normal, and can last for 1-2 months after taking the abortion pill.  However, there are a few things that concern me about what you are describing - first, that...
Q: 

bleeding after abortion/Pregnancy?

A: Hi Valerie, Thanks for your question. Yes, it"s possible that you could be pregnant but not likely. But it is somewhat expected to have bleeding after the abortion. But it should be quitting and so you might want to consult your physician about this. There have been reports of excessive and extended bleeding after an abortion. So I really can"t tell you how long it is expected to bleed as every woman is different. And it could be your period as well. Sorry I can"t tell you more but each woman has her own cycle and recovery. If you experience any psychological, emotional or spiritual problems after
Q: 

bleeding after abortion pill

A: Dear Andrew, It is common and completely normal to bleed for weeks to months after the abortion pill.  The bleeding can be like a period, or come and go, or be spotting.  It can be red, pink, brown.  It can be clots.  This is all normal.  The AVERAGE length of bleeding after the abortion pill is 6 weeks - which means 50% of women bleed longer than 6 weeks.  Her period will come back to normal in the next few months. There is more information on our website: http://www.earlyabortionoptions.com - go to making your decision and aftercare sections. I hope this is...
Q: 

Excercise after Medical abortion, pain and bleeding after abortion pill

A: Dear Rachel, It is common and normal to have cramping and bleeding after working out the first few times after any time of abortion, including the abortion pill.  It is fairly common for there to be blood, clots, and even somtimes a minimal amount of menstrual tissue (looks like white or brown paper wet paper towel) remaining in the uterus after the abortion.  When you exercise, your uterus is stimulated to contract (causing cramping), and this helps expel whatever is in your uterus.  There is nothing to be concerned about, in fact it"s healthy.  You can go ahead and use tampons, but change them...
Q: 

bleeding after abortion pills

A: Dear Mary, It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion Pills.  Blood flow that is like a period is normal.  Blood that is red like a period, or brown, like discharge is normal. Sometimes the blood flow can be much heavier, and have clots.  This is also normal. The bleeding can happen daily, or it can stop and start.   Irregular bleeding from the abortion Pills can go on for weeks to months.  The average length of irregular bleeding is 6 weeks.  This kind of bleeding is the main reason women are...
Q: 

sex after abortion, bleeding after abortion

A: Dear Taylor, There is some debate about how soon you can have sex after an abortion, but in my opinion it is probably fine - the risks are very low.  Yes, the bleeding is probably from the sex, but that is not a bad thing - sex just stimulated your uterus to contract and expel any remaining blood.  This can happen on and off for the first few weeks and doesn"t indicate any problem.  If they told you they were certain that the abortion was successful, and you are not having any symptoms and do not need help with getting started with birth control, you do not need to follow up at the clinic. I hope this is helpful, Doctor Joan Early
 
Contact us   |   Disclaimer & Privacy Policy   |